MathSciNet Relay Station
MathSciNet bibliographic data
MR888936 65L10 (34A50 34C25 58-04 58F13 58F14)
Kubíček, Milan; Holodniok, Martin Algorithms for determination of period-doubling bifurcation points in ordinary differential equations. J. Comput. Phys. 70 (1987), no. 1, 203–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement